# SDR ASAA2018081525774

- Difficulty date: July 26, 2018
- Submitted: August 15, 2018
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 44,900 hours, 13,581 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55068
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 986 FLOORBEAM HAD AREAS OF CORROSION ON THE UPPER FLANGE.  ACFT GROUNDED.   THE FLOORBEAM WAS  FOUND TO BE OUT OF LIMITS IAW  SRM 53-70-51-1A-1.   REPAIRED THE FLOORBEAM IAW SRM 53-70-51.
